It is currently Sat Dec 20, 2014 9:19 pm




Post new topic Reply to topic  [ 1 post ] 
 Rash from Taking Pauling-therapy product w/Stevia 
Author Message
Ascorbate Wizard
Ascorbate Wizard

Joined: Tue Nov 22, 2005 3:16 pm
Posts: 9429
Location: Lisle, IL
Post Rash from Taking Pauling-therapy product w/Stevia
Quote:
I purchased 6 jars of [commercial Pauling therapy product\. I had a reaction with headaches and inflammed skin and my cardiologist told me to discontinue it.


The rash is rare, and may have something to do with the body's immune system 'waking up' and discovering toxins that you now suddently recognize as foreign.

Most people can reduce the dosage, go through the short detox period, and then not experience the rash again. However, if you are allergic to Stevia - the one non-essential component, you would not be able to take the drink mixes formulated with Stevia. (I really don't know if this is an issue, but alt. docs have told me that in their experience, about 5% have reactions to Stevia, and I don't know if this is brand related.)

Please heed Linus Pauling's advice "and do not stop vitamin C, even for a single day."

_________________
Owen R. Fonorow, Orthomolecular Naturopath


Tue Sep 02, 2008 6:52 am
Profile
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 


Who is online

Users browsing this forum: Bing [Bot], Google [Bot] and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
Powered by phpBB © phpBB Group.
Designed by Vjacheslav Trushkin for Free Forums/DivisionCore.